Alert archive / Arkansas / Flash Flood Warnings in 2017
Flash Flood Warning 16, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Apr 29, 2017, 11:55 PM CDT for 5 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 11:55 PM CDT (04:55 UTC)
- Expired
- Apr 30, 2017, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cleburne County, AR, Faulkner County, AR, Independence County, AR, Jackson County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 65 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 2:00 AM CDT | FLASH FLOOD | 5 Ne Pangburn, AR | A BRIDGE WAS WASHED OUT ON PRINCE REAPER ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 125 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 4.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 11.6
The text
As transmitted.
167
WGUS54 KLZK 300455
FFWLZK
ARC023-045-063-067-145-300800-
/O.NEW.KLZK.FF.W.0016.170430T0455Z-170430T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1155 PM CDT SAT APR 29 2017
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Southern Independence County in north central Arkansas...
West central Jackson County in eastern Arkansas...
Southeastern Cleburne County in north central Arkansas...
Northeastern Faulkner County in central Arkansas...
Western White County in central Arkansas...
* Until 300 AM CDT
* At 1154 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain along a line extending from Rose Bud to Hickory Flat.
Up to three inches of rain have already fallen. Flash flooding is
likely to occur.
* Some locations that will experience flooding include...
Newark... Pangburn...
Rose Bud... Pleasant Plains...
Oil Trough... Magness...
Mount Vernon... Crosby...
Gravel Hill... Steprock...
Southside in Independence Count...
Salado...
Letona... Albion...
Antioch in White County... Hickory Flat...
Thida... Wilburn...
Dewey... Huff...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 3506 9200 3507 9205 3533 9222 3575 9165
3567 9133
$$
65What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 8:34 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 29, 8:34 PM CDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 834 PM CDT Sat Apr 29 2017 .AVIATION...30/00z Taf Cycle Convection wl cont to increase in areal coverage later this evening and durg the overnight hours. VFR/MVFR conds wl prevail outside of convection, with persistent storms producing IFR conds at times. Assocd CDFNT wl push EWD acrs AR later on Sun with improving conds as drier air advects into the region. /44/ && .PREV DISCUSSION...(ISSUED 312 PM CDT Sat Apr 29 2017) SHORT TERM...Tonight Through Sunday Surface low pressure was anchored over north central Texas this afternoon, with a stationary boundary stretching northeast into eastern Oklahoma and northwestern Arkansas. Ascent across this region has led to a dramatic increase in convection this afternoon, with numerous showers and thunderstorms noted across western, northwestern, and even north central Arkansas. Observed rainfall rates have been in the 1.50 inch per hour range so far in the heavier bands, with Highfill receiving over 2 inches between 17z-19z. Flash flooding has already become a concern, with saturated soils and heavy rains leading to several water rescues in the Fayetteville and Rogers areas already today. Widespread 2-4 inch accumulations still appear likely across central and northern Arkansas through the remainder of today and tonight. This initial push of convection will be followed by a second round later tonight as stronger forcing for ascent moves in ahead of the upper low that will be approaching. As such, locally heavier amounts will not be out of the question. Storm motions, whether this afternoon, or with the cold front later tonight, will be roughly parallel to the lines of convection so training cells and resultant flash flooding will be an issue. Models are still insistent on a PWAT plume of roughly 2" along the cold front later tonight. In addition to northern Arkansas, suspect there will be a considerable flash flooding threat in southern and southeastern Arkansas tonight along the cold front as it moves through. The other concern will be severe storms. The special release 18z sounding shows and uncapped environment with considerable CAPE in place, on the order of 3,700 J/kg. Any storms that do develop this afternoon and evening will certainly have plenty of instability to work with. The limiting factor will be shear as it pertains to organized convection. Thus through this evening large hail and damaging winds will be the primary threat in addition to flash flooding. While shear isn't the best this afternoon, it will improve this evening and tonight ahead of the cold front as the low level jet kicks in. Model soundings suggest convection for central and southern Arkansas will still be surface-based, so the threat of severe storms will remain well into the evening and overnight hours. By daybreak Sunday morning, the cold front will be in central to eastern Arkansas and working its way eastward. Some convection will lag the front but the risk of any strong to severe storms will be nearly over with by daybreak I believe. LONG TERM...Sunday night Through Saturday On Sunday night, the cold front will be moving south and east of the area, with cooler air moving in behind it. As the closed upper low passes north of the area, there will be some wraparound cloud cover but this should clear out Monday, with the beginning of the week being fairly pleasant. Speaking of the front, as it hits nearly parallel upper flow to the south of the state, it will stall out. As an upper trough digs down into the Rockies, the flow will amplify again, and this will push the boundary back to the north as a warm front around Tuesday. The front looks to stall out somewhere over Arkansas, with several waves moving through and interacting with it. This will make showers and thunderstorms a good possibility through the end of the week. By late in the week, surface low pressure will form along the front, which will give it momentum. Of course, it looks like there will be a cutoff upper low dropping down into the southern plains into possibly the Arklatex region which would also give it a push. && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 9 PM CDT Sunday FOR Arkansas-Bradley- Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew-Faulkner- Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-Lincoln- Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp-White- Woodruff. Flash Flood Watch through Sunday evening FOR Arkansas-Baxter- Boone-Clark-Cleburne-Conway-Dallas-Faulkner-Fulton-Garland-Grant- Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Logan- Lonoke-Marion-Monroe-Montgomery-Newton-Perry-Pike-Polk-Pope- Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White- Woodruff-Yell. Flash Flood Watch through Sunday evening FOR Bradley-Calhoun- Cleveland-Desha-Drew-Lincoln-Ouachita. &&
Hazardous weather outlook, Apr 29, 11:02 PM CDT, 53 minutes before
Hazardous Weather Outlook...Updated National Weather Service Little Rock AR 1102 PM CDT Sat Apr 29 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301000- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun- Bradley-Drew- 1102 AM CDT Sat Apr 29 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Tonight Numerous showers and thunderstorms...some severe...will continue through tonight. Damaging winds and large hail are the main threats. Isolated tornadoes will also be possible with the cold front. With a very moist atmosphere, very heavy rain will be seen through the night in most areas. 1 to 3 inches are expected in the south with 3 to 6 inches elsewhwhere...with isolated higher amounts. These heavy rain amounts will lead to flash flooding and river flooding over many parts of Arkansas. Residents need to follow the latest statements and possible warnings during this dangerous weather situation. A flash flood watch is in effect for the expected heavy rain. Winds will be elevated over mainly the eastern half of Arkansas, and a lake wind advisory is in effect. .DAYS TWO THROUGH SEVEN...Sunday Through Friday A line of thunderstorms should be exiting eastern Arkansas Sunday morning. Any severe thunderstorms will quickly weaken or move out of the area. The main severe threats would be damaging winds or large hail. Drier air moves into the state in the afternoon diminishing rain chances. The next system will arrive with a warm front Wednesday. Chances of showers and thunderstorms are expected Tuesday night continuing into Thursday. Severe thunderstorms are not expected with this system at this time. .Spotter Information Statement... Spotter activation may be needed later today through early Sunday. Please monitor the latest forecasts over the next couple of days. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Special weather statement, Apr 29, 9:36 PM CDT, 2 hours 19 minutes before
Special Weather Statement National Weather Service Little Rock AR 936 PM CDT SAT APR 29 2017 ARZ016-024-033-045-300315- White AR-Independence AR-Lonoke AR-Cleburne AR- 936 PM CDT SAT APR 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN INDEPENDENCE... NORTHWESTERN PRAIRIE...SOUTHEASTERN CLEBURNE...NORTH CENTRAL LONOKE AND CENTRAL WHITE COUNTIES UNTIL 1015 PM CDT... At 936 PM CDT, Doppler radar was tracking a strong thunderstorm near Beebe, or 11 miles northeast of Cabot, moving north at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Cabot... Searcy... Beebe... Ward... Austin in Lonoke County... Pangburn... Old Austin... Crosby... Gravel Hill... Steprock... Sylvania... McRae... Garner... Letona... Albion... Antioch in White County... Hickory Flat... Wilburn... Dewey... Sidon... PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3553 9158 3492 9185 3503 9206 3561 9190 TIME...MOT...LOC 0236Z 197DEG 34KT 3512 9192 62
Special weather statement, Apr 29, 9:58 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
958 PM CDT SAT APR 29 2017
ARZ025-033-034-046-300345-
White AR-Prairie AR-Woodruff AR-Jackson AR-
958 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INDEPENDENCE...
WOODRUFF...NORTHEASTERN PRAIRIE...SOUTHEASTERN JACKSON AND
SOUTHEASTERN WHITE COUNTIES UNTIL 1045 PM CDT...
At 958 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Des Arc, moving north at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Augusta... Des Arc...
Patterson... Tupelo...
McCrory... McFadden...
Hurricane Lake WMA... Bradford...
Beedeville... Weldon...
Becton... Shoffner...
Howell... McClelland...
Gregory... Grays...
Fitzhugh... Pumpkin Bend...
Worden... Morton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3494 9134 3501 9158 3553 9144 3553 9137
3543 9104 3530 9104
TIME...MOT...LOC 0258Z 202DEG 29KT 3507 9146
62Local storm report, Apr 29, 10:23 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1023 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM FLASH FLOOD NORMAN 34.46N 93.68W
04/29/2017 MONTGOMERY AR FIRE DEPT/RESCUE
REPORTS THAT CARS ARE FLOATING OUT OF PEOPLES DRIVEWAYS
IN NORMAN.
&&
65Special weather statement, Apr 29, 11:01 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1101 PM CDT SAT APR 29 2017
ARZ016-024-025-033-300445-
White AR-Independence AR-Jackson AR-Cleburne AR-
1101 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN INDEPENDENCE...
NORTHWESTERN WOODRUFF...SOUTHWESTERN JACKSON...EASTERN CLEBURNE AND
NORTHERN WHITE COUNTIES UNTIL 1145 PM CDT...
At 1100 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Concord to near Pangburn
to near Gravel Hill. Movement was northeast at 40 mph.
Dime size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Batesville... Newark...
Pangburn... Pleasant Plains...
Oil Trough... Concord...
Russell... Jacksonport...
Magness... Moorefield...
Salado... Gravel Hill...
Steprock... Southside in Independence Count...
Crosby... Bradford...
Sulphur Rock... Letona...
Albion... Almond...
A severe thunderstorm watch remains in effect until 600 AM CDT for
eastern, central and north central Arkansas.
&&
LAT...LON 3536 9143 3525 9201 3544 9188 3567 9195
3582 9146 3574 9127
TIME...MOT...LOC 0400Z 238DEG 30KT 3575 9193 3548 9182 3522 9203
46Local storm report, Apr 29, 11:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1151 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLASH FLOOD CONWAY 35.09N 92.45W
04/29/2017 FAULKNER AR PUBLIC
A NUMBER OF ROADS IN THE CITY OF CONWAY ARE UNDER WATER
AND IMPASSIBLE.
&&
44Local storm report, Apr 29, 11:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1155 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD MT IDA 34.55N 93.63W
04/29/2017 MONTGOMERY AR PUBLIC
SEVERAL ROADS AROUND MOUNT IDA WERE COVERED BY SEVERAL
FEET OF WATER AND IMPASSIBLE.
&&
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 47 min |
| Apr 29, 7:21 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring, Montgomery, Pike | 54 min |
| Apr 29, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 22 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | LZK | Yell | 41 min |
| Apr 29, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| Apr 29, 7:50 PM CDT | Special Weather Statement | LZK | Saline | 40 min |
| Apr 29, 7:57 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 48 min |
| Apr 29, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 24 min |
| Apr 29, 8:17 PM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 28 min |
| Apr 29, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline | 51 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 48 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 48 min |
| Apr 29, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 23 min |
| Apr 29, 8:58 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 3 hr |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 46 min |
| Apr 29, 9:10 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 50 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 29, 9:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 31 min |
| Apr 29, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 29, 9:36 PM CDT | Special Weather Statement | LZK | White | 39 min |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more | 49 min |
| Apr 29, 9:46 PM CDT | Tornado Warning | LZK | Cleburne, Conway, Faulkner, Van Buren | 18 min |
| Apr 29, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 39 min |
| Apr 29, 9:58 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 29, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 50 min |
| Apr 29, 10:14 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Yell | 31 min |
| Apr 29, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 24 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more | 48 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 24 min |
| Apr 29, 11:01 PM CDT | Special Weather Statement | LZK | Independence | 44 min |
| Apr 29, 11:05 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 40 min |
| Apr 29, 11:11 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 34 min |
| Apr 29, 11:13 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 3 hr |
| Apr 29, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more | 47 min |
| Apr 29, 11:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 38 min |
| Apr 29, 11:56 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 49 min |
| Apr 30, 12:07 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Fulton, Marion, Newton, Searcy | 9 hr |
| Apr 30, 12:07 AM CDT | Special Weather Statement | LZK | Jackson | 23 min |
| Apr 30, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 51 min |
| Apr 30, 12:14 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 12:16 AM CDT | Areal Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 6 hr |
| Apr 30, 12:35 AM CDT | Tornado Warning | LZK | White, Woodruff | 25 min |
| Apr 30, 12:56 AM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 23 min |
| Apr 30, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, Woodruff | 39 min |
| Apr 30, 1:58 AM CDT | Special Weather Statement | LZK | Grant, Jefferson, Lonoke, Prairie | 47 min |
| Apr 30, 2:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more | 4 hr |
| Apr 30, 2:12 AM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Prairie | 33 min |
| Apr 30, 2:30 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 30, 2:54 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 4 hr |
| Apr 30, 2:57 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 48 min |
| Apr 30, 3:12 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 48 min |
| Apr 30, 3:53 AM CDT | Special Weather Statement | LZK | Jackson, Monroe, Woodruff | 52 min |
| Apr 30, 4:15 AM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 45 min |
| Apr 30, 4:36 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 39 min |
| Apr 30, 4:45 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, Woodruff | 3 hr |
| Apr 30, 4:52 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, Woodruff | 3 hr |
| Apr 30, 5:00 AM CDT | Special Weather Statement | LZK | Faulkner, Lonoke, Pulaski | 45 min |
| Apr 30, 5:14 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more | 3 hr |
| Apr 30, 5:22 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Apr 30, 5:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more | 4 hr |
| Apr 30, 6:26 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 2 hr |
| Apr 30, 7:27 AM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| Apr 30, 8:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 3 more | 3 hr |
| Apr 30, 8:34 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 8:41 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 11:07 AM CDT | Areal Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more | 9 hr |
| Apr 30, 11:07 AM CDT | Flash Flood Warning | LZK | Perry, Pulaski, Saline | 3 hr |
| Apr 30, 1:05 PM CDT | Areal Flood Warning | LZK | Baxter | 12 hr |
Nearby
Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.